# SDR SWIA202512010922

- Difficulty date: September 22, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER STGR 22LH HAS CORROSION IN MULTIPLE SPOTS ON UPPER ATTACH FLANGE BETWEEN FS333.00 AND FS364.00. (MARKED)   (C-CHECK RO 11/30/2025)REPAIRED STRINGER STGR 22LH FROM FS333.00 AND FS394.00. REF CRJ700 SRM 53-00-03-201-001-A01. COMPLIED WITH ALL STEPS OF 51-900-1002-SKY TASK CARD. SEE CONTINUE CARD FOR DETAILS. LEAK CHECK PASSED.
